# SDR HALA2023042000090

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,720 hours, 6,284 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33361290002
- Part serial: 02660
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM HP BLEED 2 VALVE AMBER AND LOW PRESSURE AT IDLE AND DESENDING. REPLACED #2 HP VALVE REF AMM 36-11-51. CHECKS OK.
